MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK 8MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER ORTHOPAEDICS-CORK 8MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48955086
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; cage appear to collapse in situ.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment.Due to the lack of complete x-ray and ct images, the fracture of the cage cannot be determined or concluded.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The root cause could not be determined conclusively due to the lack of information and the complaint device was still implanted in the patient.
 
Event or Problem Description
It was reported that; cage appear to collapse in situ.
 
Additional Manufacturer Narrative
Upon follow-up, it was confirmed that revision surgery was performed in (b)(6) 2016.The explanted cage was discarded by the hospital and not available for the return.It's confirmed that no fracture was recognized on the supplemental fixation system.There was no fusion in the patient.Based on the provided information, the cause of the reported event could not be determined.
 
Event or Problem Description
It was reported that; cage appear to collapse in situ.

Brand Name
8MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NJ NA
MDR Report Key6130463
Report Number3005525032-2016-00150
Device Sequence Number11051427
Product Code MAX
UDI-Device Identifier07613327118063
UDI-Public(01)07613327118063
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48955086
Device Catalogue Number48955086
Device Lot NumberA96D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by ManufacturerNot provided
03/22/2018
Initial Report FDA Received Date11/28/2016
Supplement Report FDA Received Date01/26/2017
03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1